# SDR ASOA200801662

- Difficulty date: December 5, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR PLANK ACCESS HOLE 540CB HAS EDDY CURRENT INDICATION NOTED 60 PERCENT FULL SCREEN HEIGHT APPROX 0.1 INCH LONG ON LANDING OF I/B SECTION OF RADIUS, NON-CRITICAL AREA APPROX 1 INCH AFT OF CENTER LINE.  FAILS NDT INSPECTION.  REPAIRED LT WING PLANK ACCESS HOLE 540CB IAW REO 601R-57-21-030.
